Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

The Polynomial Eigenvalue Problem is Well Conditioned for Random Inputs

Abstract: We compute the exact expected value of the squared condition number for the polynomial eigenvalue problem, when the input matrices have entries coming from the standard complex Gaussian distribution, showing that in general this problem is quite well conditioned.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: SIAM J. Matrix Anal. Appl., Vol. 40, No. 1, pp. 175-193 (2019)

Editorial: Society for Industrial and Applied Mathematics

 Fecha de publicación: 05/02/2019

Nº de páginas: 19

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/17M1139941

ISSN: 0895-4798,1095-7162

 Proyecto español: MTM2017-83816-P ; MTM2017-90682-REDT

Url de la publicación: Https://doi.org/10.1137/17M1139941

Autoría

ARMENTANO, DIEGO